Solodyn Fall Side Effect Reports
The following Solodyn Fall side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Fall, can occur, and what you can do about them.
A side effect could appear soon after you start Solodyn or it might take time to develop.
|Nausea, Dizziness, Headache, Musculoskeletal Pain, Loss Of Consciousness, Fall, Head Injury, Hyperacusis, Photophobia|
This Fall side effect was reported by a consumer or non-health professional from US. A 16-year-old female patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn (dosage: NA), which was started on 201204. Concurrently used drugs:
This Fall Solodyn side effect was reported by a health professional from UNITED STATES on Nov 10, 2010. A male , child 12 years of age, was diagnosed with
|Dizziness, Fall, Laceration, Loss Of Consciousness, Memory Impairment, Pain, Product Substitution Issue, Tooth Loss, Vertigo|
This is a Solodyn side effect report of a 48-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Solodyn (dosage:65 Mg, Once, Oral, start time: Feb 04, 2010), combined with:
|Dizziness, Fall, Impaired Work Ability, Loss Of Consciousness, Mouth Injury, Swelling, Tooth Loss|
A 48-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: acne started Solodyn treatment (dosage: 65 Mg, Once, Oral) on Feb 04, 2010. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
|Clavicle Fracture, Fall, Injury, Syncope, Vertigo|
A female patient from UNITED STATES was prescribed and started Solodyn on Mar 20, 2008. Patient felt the following Solodyn side effects: clavicle fracture, fall, injury, syncope, vertigo Additional patient health information: Female , 70 years of age, The consumer reported the following symptoms: was diagnosed with
Solodyn Fall Causes and Reviews
A Fall can change your life. If you're elderly, it can lead to disability and a loss of independence. If your bones are fragile from osteoporosis, you could break a bone, often a hip. But aging alone doesn't make people Fall. Diabetes and heart disease affect balance. So do problems with circulation, thyroid or nervous systems. Some medicines make people dizzy. Eye problems or alcohol can be factors. Any of these things can make a Fall more likely. Babies and young children are also at risk of Falling - off of furniture and down stairs, for example.
Falls and accidents seldom "just happen." Taking care of your health by exercising and getting regular eye exams and physicals may help reduce your chance of Falling. Getting rid of tripping hazards in your home and wearing nonskid shoes may also help. To reduce the chances of breaking a bone if you do Fall, make sure that you get enough calcium and vitamin D.
NIH: National Institute on Aging
Solodyn Fall Reviews
|Tue, 28 Feb 2012|
Solodyn can cause hair loss. It did for me. I was on it for a year, felt a numbing pain near back of my head where hair loss had started. Stopped taking it, pain went away within a week, but hairloss continued. A significant amount has Fallen out. 2 years later after not taking, I have seen sprouts and hair regrowth but not near sufficient to replace the hair lost.
|Mon, 12 Apr 2010|
|Dose anyone know if Solodyn can cause your hair to Fall out???|
|Sun, 05 Sep 2010|
|<span> I have seen a significant loss of hair after about three months. I went to my dermatologist and told her that I feel that it is from Solodyn and she sent me to have blood work done thinking I may be anemic or I have a thyroid problem. The amount of hair I am picking up from my bathroom floor every morning after brushing it is scary. I am worried that it won't stop Falling out. It is already noticeably thinner. <span style=""></span></span>|
|Thu, 28 Jul 2011|
|I am taking 55mg per day and I confess, it is the only thing that has helped my cystic acne however my hair is Falling out in glumps. I thought it was due to my thyroid but I am thinking it might be due to the Solodyn? Can anyone give me advice?|
|Sun, 31 Jul 2011|
|I just started taking this drug and I too have thryoid...I have noticed my hair Falling out like crazy. Acne is worse too. Did you find anything out?|